# SDR DALA1313066804

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 57,904 hours, 16,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON LIFT OFF, UP 10K, ENCOUNTERED AT VERY STRONG ODOR COMING FROM AIR CONDITIONING SYS.  SMELLED OF MOLDY MUSTY ACIDY WITH SLIGHT STINGING OF EYES.   FIRST CLASS PASSENGERS COMPLAINED OF EGG ODOR.  DISIPATED ABOVE 10K.  ON APPROACH, DESCENDING THRU 14.5K OVERWHELMING ODOR IN COCKPIT STINGING IN EYES OF ODOR.  DONNED MASKED AND USED 02 THROUGH OUT LANDING.
